# SDR QXEA200701036

- Difficulty date: June 23, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 15,076 hours, 15,155 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2259: PSU PANEL OVERHEAD ROW 7 OPENED UP DURING TAXI OUT.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE RESECURED PSU OVERHEAD PANEL AT ROW 7.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
